# SDR IPXA2018062983178

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 84,276 hours, 17,520 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Truss
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 3 PYLON INSPECTION, FOUND A GOUGE ON INBOARD TRUSS BEAM STRAP, OUTBORAD FACE. THE DAMAGE MEASURES 0.457 INCH LONG BY 0.17 INCH WIDE BY 0.055 INCH DEEP.  REPAIRED IAW EO MD11-5410-69029-A,  REV.   AREA BLENDED OUT.
